Electron. J. Diff. Equ., Vol. 2012 (2012), No. 175, pp. 1-9.

Spectral mapping theorem for an evolution semigroup on a space of vector-valued almost-periodic functions

Olivia Saierli

We give some characterizations for exponential stability of a periodic evolution family of bounded linear operators acting on a Banach space in terms of evolution semigroups acting on a special space of almost periodic functions. As a consequence, a spectral mapping theorem is stated.

Submitted May 11, 2012. Published October 12, 2012.
Math Subject Classifications: 47A05, 47A30, 47D06, 47A10, 35B15, 35B10.
Key Words: Periodic evolution families; uniform exponential stability; boundedness; evolution semigroup; almost periodic functions.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Olivia Saierli
West University of Timisoara, Department of Mathematics
Bd. V. Parvan No. 4, 300223 - Timisoara, Romania.
Tibiscus University of Timisoara, Department of Computer Sciences
Str. Lascar Catargiu, No. 4-6, 300559 - Timisoara, Romania
email: saierli_olivia@yahoo.com

Return to the EJDE web page